# SDR USAA2009042390961

- Difficulty date: April 22, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 28,884 hours, 10,454 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2972
- Condition: Low Pressure
- Location: R2 Door
- Part time: 28,884 hours, 10,454 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1511 - PHX - EMERGENCY EQUIPMENT - CIDS CAUTION LIGHT ILLUMINATED.  MAINTENANCE SERVICED R2 DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-10-00.
